# SDR DL757980684

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51114
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER CAP OF THE STA 1681.8 FLOORBEAM WAS FOUND CORRODED ALONG ITS ENTIRE LENGTH LBL 61.95 TO RBL 61.95.  THE UPPER CAP WAS TRIMMED OFF AND AN EXTRUDED CAP INSTALLED IN ITS PLACE PER ER/A 364222-14, REV B.
